Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Analytical Solutions to the Dirac equation in 1+1 Space-Time Dimension
Authors: Eleuch, H.; Alhaidari, A. D.; Bahlouli, H.
Date of Publication (YYYY-MM-DD): 2012-01
Title of Journal: Applied Mathematics & Information Sciences
Volume: 6
Issue / Number: 1
Start Page: 149
End Page: 151
Document Type: Article
ID: 655219.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.